The spectrum of the multiplication operator associated with a family of operators in a Banach space

Denk, Robert; Möller, Manfred; Tretter, Christiane (2006). The spectrum of the multiplication operator associated with a family of operators in a Banach space. In: Förster, Karl-Heinz; Jonas, Peter; Langer, Heinz (eds.) Operator theory in Krein spaces and nonlinear eigenvalue problems. Operator Theory: Advances and Applications: Vol. 162 (pp. 103-116). Basel: Birkhäuser 10.1007/3-7643-7453-5_6

Full text not available from this repository. (Request a copy)

Item Type:

Book Section (Book Chapter)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Tretter, Christiane

Series:

Operator Theory: Advances and Applications

Publisher:

Birkhäuser

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

04 May 2014 23:13

Publisher DOI:

10.1007/3-7643-7453-5_6

Web of Science ID:

000239377700006

URI:

https://boris.unibe.ch/id/eprint/19390 (FactScience: 1980)

Actions (login required)

Edit item Edit item
Provide Feedback